My mother had her kidney transplant done in 1999 and for all these years she's been fine with a few cases of ups and downs. However, last year her creatinine level went upto 2 mg/dl which her doctor said was alright since it's a baseline value. this year, around june, she started feeling weaker and went to a local doctor here (dhaka, bangladesh) and he added irbesartan to her medication and raised her cyclosporine dose levels from 50-25mg to 75-25mg .. after that she got weaker, blood pressure was high more often, and her reports showed her creatinine level jumped to 5mg/dl and hemoglobin dropped to 10.5 .. She's been having diarrhea for the past couple of months too and is now admitted in the hospital. Can anyone please help with some suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.